# SDR SWAA075185

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 66,616 hours, 61,933 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 941D3354
- Part serial: WF7330B
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR TRIPPED OFF-LINE RESET, THEN TRIPPED AGAIN.  BOTH PILOTS SMELLED ELECTRICAL BURNING ODOR IN COCKPIT.  REMOVED AND REPLACED BUSS TIE BREAKER PER MM.
